Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 32, NWS Green Bay, WI

July 25, 2018Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 25, 2018, 6:12 PM CDT for Portage County, Wood County, Wisconsin. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2018, 6:12 PM CDT (23:12 UTC)
Expired
Jul 25, 2018, 7:14 PM CDT
In force
62 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 121 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 6:15 PM CDTHAIL 1Milladore, WIVIA SOCIAL MEDIA.
Jul 25, 6:57 PM CDTTSTM WND GST 46S Plover, WIMAX WIND GUST.
Jul 25, 6:58 PM CDTTSTM WND GST 40Stevens Point, WIG35 KNOTS AT STE AWOS
Jul 25, 6:59 PM CDTTSTM WND GST 46Plover, WIMEASURED AT COOP OBSERVER WEATHER STATION. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 4:05 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WUUS53 KGRB 252312
SVRGRB
WIC097-141-260030-
/O.NEW.KGRB.SV.W.0032.180725T2312Z-180726T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
612 PM CDT WED JUL 25 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wood County in central Wisconsin...
  Central Portage County in central Wisconsin...

* Until 730 PM CDT.

* At 611 PM CDT, a severe thunderstorm was located 8 miles north of
  Wisconsin Rapids, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
  Park Ridge, Rudolph and Junction City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4446 8993 4463 8985 4453 8923 4424 8923
TIME...MOT...LOC 2311Z 289DEG 20KT 4452 8980 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
4 follow-up statements
730 
WWUS53 KGRB 252330
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
630 PM CDT WED JUL 25 2018

WIC141-252339-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Wood WI-
630 PM CDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled. Other 
strong thunderstorms are expected to move through the area early 
this evening.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
      4453 8923 4424 8923
TIME...MOT...LOC 2329Z 279DEG 24KT 4451 8965 

$$

WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
630 PM CDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...

At 629 PM CDT, a severe thunderstorm was located near Stevens Point,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
Park Ridge, Junction City and Amherst Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
      4453 8923 4424 8923
TIME...MOT...LOC 2329Z 279DEG 24KT 4451 8965 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
330 
WWUS53 KGRB 252347
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
647 PM CDT WED JUL 25 2018

WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
647 PM CDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...

At 645 PM CDT, a pair of severe thunderstorm were located over west-
central Portage County. These storms were moving east at 35 mph. One 
storm was located over Stevens Point and the second storm was 
located 15 miles west of Stevens Point.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Biron, Jordan,
Park Ridge, Junction City and Amherst Junction.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4440 8973 4451 8973 4451 8975 4462 8977
      4453 8923 4424 8923
TIME...MOT...LOC 2345Z 277DEG 22KT 4451 8951 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
611 
WWUS53 KGRB 260005
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
705 PM CDT WED JUL 25 2018

WIC097-260030-
/O.CON.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
705 PM CDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL PORTAGE COUNTY...

At 702 PM CDT, a pair of severe thunderstorm were located 8 miles 
northwest of Amherst and 5 miles west of Stevens Point. These storms 
were moving east at 30 mph. A wind gust of 40 mph was reported at 
Stevens Point Municipal Airport.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stevens Point, Whiting, Amherst, Plover, Stockton, Jordan, Park
Ridge, Amherst Junction, Nelsonville and Polonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4445 8965 4450 8965 4461 8969 4453 8923
      4441 8923
TIME...MOT...LOC 0002Z 261DEG 25KT 4456 8936 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
875 
WWUS53 KGRB 260014
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
714 PM CDT WED JUL 25 2018

WIC097-260023-
/O.CAN.KGRB.SV.W.0032.000000T0000Z-180726T0030Z/
Portage WI-
714 PM CDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PORTAGE COUNTY IS
CANCELLED...
                
The storms which prompted the warning has weakened below severe 
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds in 
excess of 30 mph and heavy rain are still possible with this 
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4445 8965 4450 8965 4461 8969 4453 8923
      4441 8923
TIME...MOT...LOC 0012Z 289DEG 20KT 4454 8927 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:23 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Jul 25, 2:23 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion...Corrected
National Weather Service Green Bay WI
223 PM CDT Wed Jul 25 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 223 PM CDT Wed Jul 25 2018

The main forecast concern to be on thunderstorm threat late this
afternoon/evening as a cold front approaches. There are several
outdoor events that will need to be monitored as some of these
storms could become strong to severe. Pretty much all of northeast
WI continues to reside in a slight chance of severe thunderstorms.

The 19Z MSAS surface analysis showed the cold front stretched
from the MN Arrowhead southwest to east-central MN to northeast
NE. Showers and thunderstorms have finally popped up over the
southern half of MN along the frontal boundary with an isolated
storm over far northwest WI along a lake breeze boundary.

Showers/scattered thunderstorms are expected to sweep across
northeast WI this evening as the cold front and associated
shortwave trough move into the area. There remains a slight risk
of severe thunderstorms due to marginal instability (MUCAPES of
1000-1500 J/KG) and strong shear (35-40 knots). There is also
additional lift provided by the left exit region of the upper jet.
The question remains as to whether we can destabilize enough later
this afternoon to allow storms to become more widespread. Even if
thunderstorms do not become severe, there could be gusty winds
accompanying the stronger storms that could impact outdoor events
this evening. Latest timing would have storms impacting central WI
from 21Z-03Z and eastern WI from 00Z-06Z. A wind shift to the
west-northwest, cooler and drier air to then overspread northeast
WI overnight with min temperatures in the lower to middle 50s
north-central WI, mainly lower 60s east-central WI.

A cool, cyclonic flow to be left over the western Great Lakes
region on Thursday behind the departed cold front/shortwave
trough. Any brief breaks in the clouds should quickly fill in
(cumulus deck) and as temperatures try to warm with the cooler air
aloft, anticipate shower chances to increase from slight chance
south to chance north. Max temperatures will only range from
around 60 degrees in the cooler spots of north-central WI, to
mainly lower 70s toward east-central WI.

.LONG TERM...Thursday Night Through Wednesday
Issued at 223 PM CDT Wed Jul 25 2018

The long term remains fairly uncertain. Cyclonic flow aloft will
continue through most of the period. Surface high pressure will be
in place for much of the early portions of the extended before a
large mid-wave trough reaches Wisconsin late Saturday into
Sunday, bringing with it the best chance for widespread rain and
thunderstorms in the region. After this, northwest flow aloft will
bring in several additional rounds of potential rainfall in a
fairly low confidence period.

Friday will have a fairly decent shot at being mostly dry as a
weak high pressure system sits across the region. There will be a
small chance to see some shower development along the lakeshore as
the lake breeze sets up, along with a chance for a rumble of
thunder in a stronger shower, but no strong or severe storms are
expected.

Saturday afternoon models bring a significant midlevel trough
through the region. This will bring an accompanying chance for
rain starting Saturday and lasting into much of Sunday. While
thunderstorms are certainly possible for this event, trends
currently do not favor strong or severe storms.

Next work week will be a low confidence period as the models
diverge on when rain and showers will setup each day, but do bring
periodic chances of rain to the area.

Temperatures will be below normal for the beginning of the
extended on Friday and rise closer to normal by the beginning of
next week.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1152 AM CDT Wed Jul 25 2018

Broken to overcast mid-level deck is overspreading the region
ahead of a cold front positioned over central Minnesota. Showers
have dried up ahead of the front early this afternoon. However,
thunderstorms remain expected to impact the region from late this
afternoon into the evening and is the most significant aviation
weather concern through the taf period. Thunderstorm coverage and
timing remain uncertain due to the widespread mid-level clouds
currently overhead. Did not stray too much from the previous
forecast as a result. Any storms will have potential to produce
strong and gusty winds.  Some MFVR or IFR ceilings may work into
the north late tonight in the wake of a cold front before
spreading southeast into central and far northeast WI during the
morning.

.KOSH...Broken mid-level clouds are anticipated to be present
through much of the afternoon ahead of a cold front as winds shift to
the southwest and increase to about 9 kts. Timing of
thunderstorms later today remains problematic, due to the current
cloud cover and impact on developing instability. Due to the
uncertainty of evolution, stayed close to the previous forecast,
with the most likely time for thunderstorms at KOSH being 00Z-
04Z. After some clearing behind the cold front late tonight, low
end vfr clouds are expected to sweep into KOSH from the northwest,
mainly after mid-morning on Thursday. Northwest winds are also
expected to become gusty by midday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Uhlmann
AVIATION.......MPC
Hazardous weather outlook, Jul 25, 2:28 PM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
228 PM CDT Wed Jul 25 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
228 PM CDT Wed Jul 25 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Clusters of thunderstorms are forecast to spread east across the
area late this afternoon into this evening. A few of the storms
could produce damaging winds and hail.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is also a chance of thunderstorms Sunday afternoon. The
potential for severe weather with these storms remains uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed during the late afternoon and
evening. Spotters are requested to report any hail or wind gusts
over 40 mph to the National Weather Service in Green Bay.

LMZ521-522-541>543-261930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
228 PM CDT Wed Jul 25 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms are expected at times from late afternoon until a
few hours past midnight. The storms will produce dangerous
lightning and gusty winds, and pose a hazard to boaters on the bay
and lake.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

The probability for widespread hazardous weather is low.

Kallas/Uhlmann

In the hours before

Special weather statement, Jul 25, 5:19 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
519 PM CDT WED JUL 25 2018

WIZ020-031-037-038-252315-
Waupaca WI-Shawano WI-Outagamie WI-Menominee WI-
519 PM CDT WED JUL 25 2018

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WAUPACA COUNTY...

At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Clintonville, or 19 miles southwest of Shawano, moving
east at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Shawano, Clintonville, Embarrass, Navarino Wildlife Area, Keshena,
Legend Lake, Belle Plaine, Bonduel, Red River and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Wisconsin.

LAT...LON 4451 8906 4491 8897 4487 8849 4486 8849
      4485 8848 4485 8831 4448 8835
TIME...MOT...LOC 2218Z 276DEG 23KT 4464 8893

AK
Special weather statement, Jul 25, 5:23 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Green Bay WI
523 PM CDT WED JUL 25 2018

WIZ030-035-252315-
Marathon WI-Wood WI-
523 PM CDT WED JUL 25 2018

...STRONG THUNDERSTORM MOVING INTO NORTHWEST WOOD COUNTY...

At 521 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Shortville, or 12 miles east of Neillsville,
moving east at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Marshfield, Hewitt, Sherry, Auburndale, Vesper, Arpin, North Wood
County Park, Blenker, Bakerville and Powers Bluff County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4472 9032 4473 8992 4448 8987 4446 9031
TIME...MOT...LOC 2221Z 260DEG 20KT 4456 9034

AK
Special weather statement, Jul 25, 5:35 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
535 PM CDT WED JUL 25 2018

WIZ010-011-019-252315-
Langlade WI-Oneida WI-Forest WI-
535 PM CDT WED JUL 25 2018

...SPECIAL WEATHER STATEMENT...

At 534 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Parrish, or 12 miles southeast of Rhinelander,
moving east at 30 mph.

Winds in excess of 30 mph, small hail and brief heavy rain will
be possible with this storm.

This strong thunderstorm will be near...
  Crandon around 615 PM CDT.

Other locations impacted by this storm include Lennox, Post Lake,
Enterprise, Pelican Lake, Nashville, Mole Lake, Elcho, Monico and
Summit Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4567 8890 4538 8879 4538 8927 4552 8943
      4555 8943 4556 8944 4556 8947
TIME...MOT...LOC 2234Z 265DEG 25KT 4548 8925

Eckberg
Local storm report, Jul 25, 5:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/25/2018  M44 MPH          WOOD               WI   ASOS

            G38 KNOTS AT MFI ASOS

&&

TIMK
Special weather statement, Jul 25, 5:46 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
546 PM CDT WED JUL 25 2018

WIZ030-035-036-252330-
Marathon WI-Wood WI-Portage WI-
546 PM CDT WED JUL 25 2018

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN WOOD COUNTY...

At 544 PM CDT, Doppler radar was tracking a strong thunderstorm near
Marshfield, or 20 miles northwest of Wisconsin Rapids, moving east at
35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marshfield, Knowlton, Hewitt, Sherry, Auburndale, Junction City,
Arpin, Milladore, North Wood County Park and Blenker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Wisconsin.

LAT...LON 4475 8964 4451 8963 4451 9019 4472 9020
TIME...MOT...LOC 2244Z 265DEG 29KT 4461 9014

AK
Local storm report, Jul 25, 6:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/25/2018  M51 MPH          WOOD               WI   ASOS

            G44 KNOTS ON MFI ASOS

&&

TIMK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 4:13 PM CDTSpecial Weather StatementGRBMarathon62 min
Jul 25, 4:19 PM CDTSpecial Weather StatementGRBLincoln56 min
Jul 25, 5:00 PM CDTSpecial Weather StatementGRBOneida60 min
Jul 25, 5:19 PM CDTSpecial Weather StatementGRBShawano56 min
Jul 25, 5:23 PM CDTSpecial Weather StatementGRBWood52 min
Jul 25, 5:35 PM CDTSpecial Weather StatementGRBLanglade40 min
Jul 25, 5:46 PM CDTSpecial Weather StatementGRBWood44 min
Jul 25, 6:25 PM CDTSpecial Weather StatementGRBBrown50 min
Jul 25, 6:34 PM CDTSpecial Weather StatementGRBWood41 min
Jul 25, 6:44 PM CDTSevere Thunderstorm WarningGRBWood61 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.